Previous |  Up |  Next


axisymmetric flow; Navier-Stokes equations; regularity of systems of PDE’s
We study axisymmetric solutions to the Navier-Stokes equations in the whole three-dimensional space. We find conditions on the radial and angular components of the velocity field which are sufficient for proving the regularity of weak solutions.
[1] Galdi G. P.: An Introduction to the Navier-Stokes Initial Boundary Value Problem. Birhäuser Verlag, Topics in Mathematical Fluid Mechanics, Galdi G. P., Heywood J. G., Rannacher R. (eds.), to appear. MR 1798753 | Zbl 1108.35133
[2] Giga Y.: Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes equations. J. of Diff. Equations 61 (1986), 186–212. DOI 10.1016/0022-0396(86)90096-3 | MR 0833416 | Zbl 0577.35058
[3] Kozono H.: Uniqueness and regularity of weak solutions to the Navier-Stokes equations. Lecture Notes Num. Appl. Anal vol. 16, 1998, pp. 161–208. MR 1616331 | Zbl 0941.35065
[4] Kozono H., Sohr H.: Remark on uniqueness of weak solutions to the Navier-Stokes equations. Analysis 16 (1996), 255–271. DOI 10.1524/anly.1996.16.3.255 | MR 1403221
[5] Ladyzhenskaya O. A.: On the unique global solvability of the Cauchy problem for the Navier-Stokes equations in the presence of the axial symmetry. Zap. Nauch. Sem. LOMI 7 (1968), 155–177. (Russian) MR 0241833
[6] Leonardi S., Málek J., Nečas J., Pokorný M.: On axially symmetric flows in ${\mathbb{R}}^3$. Z. Anal. Anwend. 18 (1999), 639–649. DOI 10.4171/ZAA/903 | MR 1718156
[7] Leray J.: Sur le mouvements d’un liquide visqueux emplissant l’espace. Acta Math. 63 (1934), 193–248. DOI 10.1007/BF02547354 | MR 1555394
[8] Neustupa J., Novotný A., Penel P.: A remark to the interior regularity of a suitable weak solution to the Navier-Stokes equation. Preprint University of Toulon-Var (1999).
[9] Neustupa J., Penel P.: Regularity of a suitable weak solution to the Navier-Stokes equations as a consequence of regularity of one velocity component. Plenum Press, Nonlinear Applied Analysis, A. Sequeira, H. Beirao da Veiga, J. Videman (eds.), 1999, pp. 391–402. MR 1727461
[10] Nirenberg L.: On elliptic partial differential equations. Ann. Scuola Norm. 13 (1959), 115–162. MR 0109940 | Zbl 0088.07601
[11] Prodi G.: Un teorema di unicità per el equazioni di Navier-Stokes. Ann. Mat. Pura Appl. 48 (1959), 173–182. MR 0126088
[12] Serrin J.: The initial value problem for the Navier-Stokes equations. University of Wisconsin Press, Nonlinear Problems, R. E. Langer (ed.), 1963, pp. 69–98. MR 0150444 | Zbl 0115.08502
[13] Sohr H., von Wahl W.: On the singular set and the uniqueness of weak solutions of the Navier-Stokes equations. Manuscripta Math. 49 (1984), 27–59. DOI 10.1007/BF01174870 | MR 0762786
[14] Uchovskii M. R., Yudovich B. I.: Axially symmetric flows of an ideal and viscous fluid. J. Appl. Math. Mech. 32 (1968), 52–61. DOI 10.1016/0021-8928(68)90147-0 | MR 0239293
Partner of
EuDML logo